Almost Contact B-metric Manifoldsas Extensions of a 2-dimensional Space-form
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 1, pp. 59-71
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
The object of investigations are almost contact B-metric manifolds which are derived as a product of a real line and a 2-dimensional manifold equipped with a complex structure and a Norden metric. There are used two different methods for generation of the B-metric on the product manifold. The constructed manifolds are characterised with respect to the Ganchev–Mihova–Gribachev classification and their basic curvature properties.
The object of investigations are almost contact B-metric manifolds which are derived as a product of a real line and a 2-dimensional manifold equipped with a complex structure and a Norden metric. There are used two different methods for generation of the B-metric on the product manifold. The constructed manifolds are characterised with respect to the Ganchev–Mihova–Gribachev classification and their basic curvature properties.
Classification :
53C15, 53C50
Keywords: Almost contact manifold; B-metric; cone; $S^1$-solvable extension; complex space-form; Norden metric
Keywords: Almost contact manifold; B-metric; cone; $S^1$-solvable extension; complex space-form; Norden metric
@article{AUPO_2016_55_1_a8,
author = {Manev, Hristo M.},
title = {Almost {Contact} {B-metric} {Manifoldsas} {Extensions} of a 2-dimensional {Space-form}},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {59--71},
year = {2016},
volume = {55},
number = {1},
mrnumber = {3674601},
zbl = {1365.53035},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a8/}
}
TY - JOUR AU - Manev, Hristo M. TI - Almost Contact B-metric Manifoldsas Extensions of a 2-dimensional Space-form JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 2016 SP - 59 EP - 71 VL - 55 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a8/ LA - en ID - AUPO_2016_55_1_a8 ER -
%0 Journal Article %A Manev, Hristo M. %T Almost Contact B-metric Manifoldsas Extensions of a 2-dimensional Space-form %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 2016 %P 59-71 %V 55 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a8/ %G en %F AUPO_2016_55_1_a8
Manev, Hristo M. Almost Contact B-metric Manifoldsas Extensions of a 2-dimensional Space-form. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 55 (2016) no. 1, pp. 59-71. http://geodesic.mathdoc.fr/item/AUPO_2016_55_1_a8/